Volume 27, Issue 2
Relaxation Limit for Aw-Rascle System

Richard A.De La Cruzguerrero , Juan C.Juajibioy & Leonardo Rendón


J. Part. Diff. Eq., 27 (2014), pp. 166-175.

Preview Full PDF BiBTex 1 345
  • Abstract

We study the relaxation limit for the Aw-Rascle system of traffic flow. For thiswe apply the theory of invariant regions and the compensated compactnessmethod to get global existence of Cauchy problem for a particular Aw-Rascle system with source, where the source is the relaxation term, and we show the convergence of this solutions to the equilibrium state.

  • AMS Subject Headings


Published online: 2014-06